# SDR ABXA201805240057

- Difficulty date: April 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 61,761 hours, 44,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Open
- Location: Decent Device
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE CEILING BY THE L1 ENTRY DOOR, THE DESCENT DEVICE CONTAINER DOOR OPENED AND ONE DESCENT DEVICE UNWOUND TO THE FLOOR.    THE WAS GROUNDED,  THE DESCENT DEVICE WAS REPLACED WITH A SERVICEABLE DESCENT DEVICE AND THE CONTAINER DOOR WAS CLOSED.
